# SDR 2002F00925

- Difficulty date: September 26, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N981LR
- Make and model: Airbus A320-233
- Aircraft serial: 558
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sense Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SAL - FLT TA315 - DURING CLIMB, THE CAPTAIN REPORTED LOW OIL PRESS INDICATION FROM ENGINE NR 2.  THE AIRCRAFT RETURNED TO EL SALVADOR STATION FOR MAINTENANCE.  AFTER LANDING, MAINTENANCE PERSONNEL PERFORMED AMM 79-31-00-810-816 OIL LEAK CHECK, AND FOUND A LEAK AT NR 4 BEARING PRESSURE TRANSDUCER (4005EN) SENSE LINE.  THE LINE WAS TIGHTENED PER AMM 79-33-16 AND THE ENGINE WAS SERVICED WITH 10 QUART OF ENGINE OIL.  ENGINE TEST WAS PERFORMED ACCORDING TO AMM 71-00-00.  NO DISCREPANCIES WERE FOUND AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
